I am kicking a 40mg a day oxycodone habit. I have been taking it every day for 9 months. In the last few weeks I went from 40mg to 20mg and two days ago to 10mg. The detox centre can't admit me till next week at the earliest, so it's going to be a home done job and I wonder if anyone might know the equivalence of Serapax (Oxazepam) to Valium, as I am considering taking some to alleviate some of the withdrawal symptoms.Also, I wonder if anyone might know how long I can expect the acute withdrawal phase to last for, or is that like asking how long is a piece of string?
sorry no one has replied, its late an alot are sleeping. I am totally lost on your question tho. I have no clue about the drugs ya mentioned. but im sure someone can help ya 2moro. you may have to repost as this one will get pushed down, but please repost so someone can help ya in the a.m.
also, i just wanted to say congrads on the taper so far. seems your doing well on your own. I believe with the taper your doing the w/ds wont last too long, hopefully just a short string!! good luck n stay focused
Oxazepam (Serax), Wyeth's first benzo, was launched in the USA in 1965. All benzodiazepines are analogues of one another. This means they are not just similar to one another but closely similar. Any warning or information provided for Oxazepam (Serax) is applicable to Ativan. Particularly when Ativan is twenty times the strength of Oxazepam (Serax).
Oxazepam (Serax) prescribing information (FDA approved) is provided in a Wyeth advertisement in Psychosomatics, September 1965 (4), one of a series of advertisements that appeared in USA Medical Journals. The nightmare list of side-effects associated with this low-strength earlier product can be compared with the innocuous warnings (CSM/MCA approved!) provided by the UK Ativan Data Sheet nine years later in 1974.
Similarly, when Ativan itself was launched in the USA in 1978 it was done so under a different higher-level set of warnings (JAMA 1978) (5).
Ativan is described in the USA as a potent and dangerous compound. Ativan is described in the UK as clean, mild and efficient. US consumers and prescribers have proper addiction warnings, pregnancy and lactation warnings, liver function warnings, etc. Generally, it can take ten or fifteen years for safety warnings to travel from the USA to the UK Data Sheet.
iii) Wyeth's Ativan Data Sheets
The origin of drug information in the UK is the Data Sheet. It is a legal document required by the Medicine Act 1968. Wyeth consistently issue a lower level of information on Ativan in the UK Data Sheet, lower than the information provided in the equivalent year Data Sheet for Ativan in the USA, Canada or Australia. I have provided copies of 1978 Ativan Data Sheets (6) for the Committee to examine - and I have complete Ativan Data Sheets collection for those countries.
Sorry I misspelled the drug's name in my title, it's oxazepam.
Thanks a lot to worried878 and newmanagement for responding to my question. In my previous reading here I have seen both your posts pop up and I found both your stories a powerful inspiration to me.
As of tonight I'm having a crack at c/t. Hopefully by tapering (albeit a pretty fast decrease) my body won't go too nutso trying to recondition itsself to having no oxycodone in it! \
I really appreciate the encouragement as it helps combat the mental fatigue that the sicknesses of w/d can cause.
I have gotten off cigarettes, marijuana, caffeine, xanax and codeine before so I have the belief that I can do it. The 'I' in that statement was always assisted by others, so I have to say that 'we' got off all of that stuff.
Earlier tonight, as I was concentrating on how sick I felt, it occurred to me that this sickness is good because it means my body is healing, and I realised that I was smiling happy at that thought.
It's all about the body, mind and behavioural patterns readjusting.
Once again, thanks and more power to all who choose to decide they want to be rid of these drugs. You really can do it!
You've come to a wonderful place for help and support and you were welcomed by two terrific people worried and newmanagement. Late nights and early mornings are a little slow,but more will be here shortly.It seems as though you've been down this road before and you've overcome a lot.Congratulations on those achievements.That said it certainly sounds like you are in the right frame of mind for succeeding this time as well.You were even smiling earlier and thats awsome.Keep posting.This is a great place...All the best...Kim
Thanks so much for your encouragement. I really appreciate it. I had thought that tapering would reduce the symptoms of withdrawal, which it has. Every minute that passes is not adding to the total time I've been sick, it's one more minute closer to being fully recovered. I haven't taken oxycodone at all since Thursday night and it's midday Saturday now. Good on all of you who are seeking sobriety, you really can do it.
Thank you for your positive thoughts. I have surely passed over the worst of the acute withdrawals, but it still is pretty rough, but you are right, I have felt a wave of peace in amongst it all.
I know I'm getting better now because I can feel my emotions more strongly.
Initially, I would expect that first set of 'natural' feelings to be, like a newborn baby, emotional pain. It's a good place to start, after all, if you've never suffered how can you estimate the joy of love?
Reading people's thoughts and being able to respond is helping a lot, so many thanks to everyone for sharing.
I have found that painkillers can tend to stop one deciding with their heart, (since they can remove all the feelings, not just those of pain), and so, while addicted, it becomes common place to make decisions with the mind alone. I suppose it's to varying degrees that everyone involves what remains of their feelings in those decisions, since it's inevitable in the 'numb' condition of intoxication that one can become detached. Not sure where I'm going with that one. Maybe it explains why everything falls to peices when the painkillers take control?
Every minute that passes is another victory. Love conquers all.
Hi I was just wondering how you felt before coming off this medication I was given it for bad anxiety and it's now been about 9 months of taking it everyday mostly 30mg unless I'm really bad in the night and I take another 15mg as my doctor said I can take up to 45mg lately I'm feeling really yukky especially in the mornings i feel like I can't think straight and feel really slow and just horrible I hate it I'm well and truly over it I just want to get back to my old self I only started suffering this year and just want to try get my old life back on track strong, happy and just being myself not nervous feeling yuk all the time and constant panic and anxiety attacks I'm hoping you can help me how long it took you and how you felt before coming off and how you feel now I have tried reading up and the withdrawl symptoms scare me I look forward to hearing back from you cheers Kylie
i am 3 months pregnent and have been on the suboxon for about 2 years.i was taking 32mg every second day and am now reducing 2mg per week since i found out about the baby.i am also taking valium and serapax but would'nt say i had an addiction to them because i can go without if i have 2.has any body out there had a baby while using suboxon or subutex?im scared and i want the best for my baby,i dont no whats going to happen will i have a normal child.if any one can give me some answers and help me with this
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.